Skip to content
Includes Expert Content
Dr.Dr. M: 7 acupuncture treatments--not any better--except for the nausea control
avatar
yanksgirl posted:
I do think this doctor is a caring, very educated doctor in acupuncture.

He is trying to help me--and recommended the 'ginger root' drink morning and evening and it's helping the nausea so much.

The nausea is nearly non existent these last few days that I've been drinking it. Such a relief!!

The treatments have been 'different' to say the least. They have helped a few times for brief periods--and he said would, in time, last longer and I'd only need 'maintenance visits'. We'll see.

My b/p spiked last time (not sure if it was due to the acupuncture itself or just me--because I was truly feeling awful when I got there--bad head pressure and sooooo very dizzy! He took my b/p and he insisted I call my doctor--cardiologist--and I did and he had me increase (double) my b/p meds.

Instead of one a day, I now take 2--and it has lowered it considerably. In fact a bit 'low' in my opinion. So, I'm monitoring it to tell him and he may have me to cut back on it some. We'll see.

I am hoping and praying this horrible daily dizziness and pressure will ease with these acupuncture treatments. If not---it's like nothing else can be done. So---I'll let you know after a few more visits how I'm doing. Hope you're enjoying less time having to be here on the board.
We miss you--I do for sure! Just waited until I had something more to report. Have a good summer--yanksgirl
Reply
 
avatar
Rod Moser, PA, PhD responded:
Just returned from a nice vacation....I am sorry that the acupuncture is not helping. As you know, this is really an alternative (some call it, complimentary) approach this is scientifically unproven. If I were in your shoes, I would have tried it, too, but alas, no miracle cure.

Controlled the nausea using a more natural remedy is great, though. Ginger has long been known to be effective for this symptom, so at least that worked.

I wish that I had some profound wisdom to offer you, but I do not. I do sincerely wish that nice people (like you) would not suffer. Illnesses should be reserved for the mean and nasty people.....
 
avatar
yanksgirl replied to Rod Moser, PA, PhD's response:
Glad you had a 'nice vacation'! Tomorrow I'll begin trying an herbal compound--the acupuncture doctor is making himself--and if that and the acupuncture doesn't help within the next 3 weeks--I'm done! He is being very careful to not give me anything that would go badly with my meds---said he would not do that 'at all'! So, I'll give it a try. He told me he doesn't like to 'lose a patient' as no doctor does, but will know after about 3 weeks if he can help me. He seems very kind--very educated in the various types of acupuncture--and so I trust him. We'll see. In the meantime, the dizziness has been 'awful' and daily--with only small segments of relief. The nausea comes and goes--and the ginger helps but not as good as it did at first. Strange. My ent has me on 3 (2 mg) of the Valium now--and I'm to call him in 2 weeks. So--guess we go from there. Just keep praying for a 'respite' along the way. I did stop the 2 a day of Diovan as my b/p was in good control and I think it just spikes on occasion when this is really bad--like when I'm at the acupuncture office, etc. I just take one a day now. As to 'who should get this'--I wouldn't even wish it on my worst enemy! Though I don't think I have one--LOL Thanks again--take care, so good to hear from you!


Helpful Tips

Most People with a penicillin allergy can safely take cephalosporinsExpert
Medical providers have always been taught that if you are allergic to penicillin, you have a greater chance of also being allergic to a ... More
Was this Helpful?
30 of 61 found this helpful

Expert Blog

Focus on Flu

Find answers to your questions about seasonal flu issues and answers to your concerns about the flu season and H1N1...Read More

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.